Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Constant irregular cycles since menarche, overweight. Having multiple cyst in ovaries. Absence of period. Remedy?

Hi. . I hv constantly had irregular cycles since my menarche and m quite overweight as wel. . Had cnsltd fr the same. . My doc said i had multiple cysts in my ovary . . .she told to reduce wt. . Slowly periods became regular occurin at an interval of 40 days. . Nw the prob is that i hv nt menstruated since 3 mnths. Wat shal i do?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You are having poly cystic ovaries which means that you are having a hormonal imbalance due to excessive weight gain. This leads to irregular ovulation and so irregular periods.
As your doctor has rightly suggested you need to reduce weight by diet and proper exercise.
As you didn't had periods for 3 months now, I would suggest you to consult your doctor.
If you are sexually active, need to rule out pregnancy.
Your doctor will give you medication for withdrawal bleeding.
Also, need to check hormonal profile like thyroid to rule out any other cause, if not checked recently.
Hope this information is helpful to you.
Dr. Mrs. Sumeet Baheti
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor